Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Pain And Burning Sensation After Vaccination?

my 8 year old daughter has had severaL IV'S never with a problem but her last 2 hospital stays she has screamed and cried that her veins felt hot and were burning...even when they put a brand new IV in it burned and now almost two weeks later she still has pain when relaxing and when lifting things. What could cause this and how do I fix it? she needs to have an MRI with contrast but we are scared that the IV will hurt her
Fri, 2 Jan 2015
Report Abuse
Pediatrician, Pulmonology 's  Response
HI..sometimes pyrogens in the IV fluid or drug which is being injected can cause this and as such it is the inherent property of some of the IV drugs to be causing this effect when not diluted to the prescrib3ed extent. The other possibility is that the line would have been there in the already inflamed vessel wall region which could have caused this.
Regards - Dr. Sumanth
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Magnetic resonance imaging


Loading Online Doctors....
What Causes Pain And Burning Sensation After Vaccination?

HI..sometimes pyrogens in the IV fluid or drug which is being injected can cause this and as such it is the inherent property of some of the IV drugs to be causing this effect when not diluted to the prescrib3ed extent. The other possibility is that the line would have been there in the already inflamed vessel wall region which could have caused this. Regards - Dr. Sumanth